# SDR DL73K982186

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 520, S-16L SKIN CRACK REPAIR.  THE FUSELAGE SKIN WAS FOUND WITH A CRACK ABOVE STRINGER 16L AT FS 520.  THE CRACK WAS CUTOUT AND REPAIRED WITH AN EXTERNAL DOUBLER PER B737 SRM 53-30-3, FIG 1.  THE REPAIR WAS DOCUMENTED PER ER/A 365917-14.  THE REPAIR EXTENDS UNDER A FAIRING WHICH IS CONSIDERED AN SSI AREA SO THE      REPAIR WILL BE HAVE A DAMAGE TOLERANCE ANALYSIS PERFORMED WITHIN 12 MONTHS PER THE REQUIREMENTS OF AD 98-11-03.
